# SDR AALA20100305LGA01

- Difficulty date: March 4, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Aircraft time: 54,955 hours, 28,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18393
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS INOPERATIVE DURING ROUTINE TEST OF EMERGENCY LIGHTS.  REMOVED AND REPLACED ASSOCIATED BATTERY PACK FOR AFFECTED EMERGENCY LIGHTS, OPS CHECKS NORMAL.
